# SDR 95FDEA01442

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2024T3
- Condition: Corroded
- Location: Ws 331.7-339.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST ID NR0443, FOUND CORROSION EVIDENCE ON LT WING FRONT UPPER SPAR CHORD UPPER SURFACE AT SIX FASTENER HOLES, LES 331.7 - LES 339.7.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW FEDEX SRM 57-30-4 AND EA NR 7-5710-25816.  AT L/E STA 331.7 TO L/E STA 339.7 ON UPPER SPAR CHORD UPPER SURFACE.
